Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on Reichenbach's axioms for probability implication


Author: J. C. C. McKinsey
Journal: Bull. Amer. Math. Soc. 45 (1939), 799-800
DOI: https://doi.org/10.1090/S0002-9904-1939-07094-8
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 4 (1941), 265--267
MathSciNet review: 0000367
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07094-8